# SDR SWAA2018101626029

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 56,045 hours, 32,749 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 5387
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD R1 WINDOW ARCED. R&R WINDOW HEAT CONTROLLER PER MM.
